Alert archive / Alabama / Small Craft Advisories in 2017
Small Craft Advisory 46, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 15, 2017, 3:27 PM CDT. It took effect at Oct 16, 2017, 4:00 AM CDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2017, 3:27 PM CDT (20:27 UTC)
- In effect from
- Oct 16, 2017, 4:00 AM CDT
- Expired
- Oct 17, 2017, 9:00 AM CDT
- In force
- 29 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
857 WHUS74 KMOB 152027 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 327 PM CDT SUN OCT 15 2017 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND MISSISSIPPI SOUND EAST OF PASCAGOULA FROM LATE TONIGHT THROUGH EARLY TUESDAY MORNING... .A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD FRONT LATE TONIGHT THROUGH EARLY TUESDAY MORNING. GMZ631-632-650-655-670-675-160600- /O.NEW.KMOB.SC.Y.0046.171016T0900Z-171017T1400Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 327 PM CDT SUN OCT 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM MONDAY TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM MONDAY TO 9 AM CDT TUESDAY. * WINDS...NORTH AT 18 TO 25 KNOTS. * WAVES/SEAS...BUILDING TO 5 TO 7 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
829 WHUS74 KMOB 160417 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1117 PM CDT SUN OCT 15 2017 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND MISSISSIPPI SOUND EAST OF PASCAGOULA FROM LATE TONIGHT THROUGH EARLY TUESDAY MORNING... .A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD FRONTAL PASSAGE LATE TONIGHT AND LOOKS TO PERSIST THROUGH EARLY TUESDAY MORNING. GMZ631-632-650-655-670-675-161300- /O.CON.KMOB.SC.Y.0046.171016T0900Z-171017T1400Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1117 PM CDT SUN OCT 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO 9 AM CDT TUESDAY... * WINDS...NORTH AT 18 TO 23 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BECOMING CHOPPY TO ROUGH ON BAYS AND SOUNDS. SEAS BUILDING TO 5 TO 7 FEET WELL OFFSHORE ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
515 WHUS74 KMOB 160923 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 423 AM CDT MON OCT 16 2017 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND MISSISSIPPI SOUND EAST OF PASCAGOULA FROM LATE TONIGHT THROUGH EARLY TUESDAY MORNING... .A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD FRONTAL PASSAGE LATE TONIGHT AND LOOKS TO PERSIST THROUGH EARLY TUESDAY MORNING. GMZ631-632-650-655-670-675-161730- /O.CON.KMOB.SC.Y.0046.000000T0000Z-171017T1400Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 423 AM CDT MON OCT 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY... * WINDS...NORTH AT 18 TO 23 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...BECOMING CHOPPY TO ROUGH ON BAYS AND SOUNDS. SEAS BUILDING TO 5 TO 7 FEET WELL OFFSHORE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
551 WHUS74 KMOB 161635 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1135 AM CDT MON OCT 16 2017 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND MISSISSIPPI SOUND EAST OF PASCAGOULA THROUGH EARLY TUESDAY MORNING... .A STRONG NORTHERLY WIND FLOW WILL PERSIST THROUGH EARLY TUESDAY MORNING. GMZ631-632-650-655-670-675-170045- /O.CON.KMOB.SC.Y.0046.000000T0000Z-171017T1400Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1135 AM CDT MON OCT 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY... * WINDS...NORTH AT 18 TO 25 KNOTS WITH POSSIBLE HIGHER GUSTS. * WAVES/SEAS...CHOPPY TO ROUGH ON BAYS AND SOUNDS. SEAS BUILDING TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
202 WHUS74 KMOB 170310 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1010 PM CDT MON OCT 16 2017 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND MISSISSIPPI SOUND EAST OF PASCAGOULA THROUGH EARLY TUESDAY MORNING... .A STRONG NORTHERLY WIND FLOW PERSISTS THROUGH EARLY TUESDAY MORNING. GMZ631-632-650-655-670-675-171200- /O.CON.KMOB.SC.Y.0046.000000T0000Z-171017T1400Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1010 PM CDT MON OCT 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT TUESDAY... * WINDS...NORTH AT 18 TO 23 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...CHOPPY TO ROUGH ON BAYS AND SOUNDS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
705 WHUS74 KMOB 170927 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 427 AM CDT TUE OCT 17 2017 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA THROUGH EARLY TUESDAY MORNING... .A STRONG NORTHEASTERLY WIND FLOW WILL CONTINUE OVER THE COASTAL WATERS...INCLUDING THE MISSISSIPPI SOUND AND LOWER MOBILE BAY THROUGH EARLY THIS MORNING. GMZ631-632-650-655-670-675-171400- /O.CON.KMOB.SC.Y.0046.000000T0000Z-171017T1400Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 427 AM CDT TUE OCT 17 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WINDS...NORTHEAST AT 18 TO 23 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...CHOPPY TO ROUGH ON BAYS AND SOUNDS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 15, 12:48 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Oct 15, 12:48 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1248 PM CDT Sun Oct 15 2017 .DISCUSSION...See updated information for land areas and aviation discussion below. && .UPDATE...Did a quick update to the current zone forecast mainly to reflect current model and radar trends for the rest of today and this evening. Expect likely pops over most inland areas generally north of the I-10 corridor shifting east and south late this afternoon and this evening. Frequent cloud to ground lightning, wind gusts to 30 to 40 mph and periods of very heavy rain will be the main threats with the stronger thunderstorms. 32/ee && .AVIATION... 18Z issuance...Expect MVFR to IFR cigs and visibilities mainly in and around scattered to numerous showers and thunderstorms this afternoon and early tonight. Rain chances taper off after midnight tonight in the wake of a cold front that moves across the region by between 06z and 09z early Mon morning. Winds will be southeast at 5 to 8 knots this afternoon and this evening shifting northwest then north increasing to 10 to 15 knots with slightly higher gusts early Mon morning through Mon afternoon. 32/ee && .PREV DISCUSSION... /issued 635 AM CDT Sun Oct 15 2017/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...Showers and thunderstorms will increase through the day and this evening as a cold front approaches the area. MVFR/IFR conditions possible in and around showers and storms. /13 PREV DISCUSSION... /issued 355 AM CDT Sun Oct 15 2017/ NEAR TERM /Now Through Sunday night/...The upper ridge over the region will weaken and shift southward today as an upper trough moves from the northern plains into the Ohio Valley tonight. An associated cold front will move southeast into the southeastern states by this afternoon and across the area tonight. Increasing deep layer moisture ahead of the front combined with increased forcing as the upper trough and front approach will create scattered to locally numerous showers and thunderstorms mainly this afternoon and early evening. The coverage of showers and storms will decrease through the late evening as convergence along the front weakens as the main upper support pulls away to the northeast. A drier and cooler airmass will begin to move into extreme northern zones early Monday morning in the wake of the cold front. Highs today will be in the mid and upper 80s. Lows in the upper 50s and low 60s inland to low 70s along the coast. /13 SHORT TERM /Monday Through Tuesday night/...A narrow zone of moisture will be pushing through the southeastern portion of our forecast area Monday morning, and there could be a few lingering showers over this portion of the region before rain chances come to an end by early Monday afternoon. Otherwise, northerly surface flow will increase over the area Monday as high pressure builds from the Plains states to the Mississippi and Tennessee Valley region. The advertised much cooler and drier airmass is still on track for Monday, with afternoon highs expected to range from the lower to mid 70s over interior areas, with upper 70s still possible along the northwest Florida beaches. Surface dewpoints should drop into the mid 40s to around 50 region wide by Monday night, and this drier airmass along with mostly clear skies should favor a cool night across the region Monday night. Elevated northerly winds will favor trending toward the slightly warmer guidance numbers, but will still have lows Monday night ranging from the upper 40s to lower 50s over most interior locations, with readings ranging from 55-60 along the immediate coast and beaches. A deep layer dry airmass will remain in place across our forecast area Tuesday and Tuesday night underneath a mean northwesterly mid level flow pattern. Mostly clear and dry conditions will persist through Tuesday night, with temperatures averaging slightly below normal. Highs Tuesday are forecast to range in the mid to upper 70s, while lows Tuesday night should once again fall into the upper 40s to lower 50s over interior areas, with readings in the mid 50s to around 60 expected again near the immediate coast and beaches. /21 LONG TERM /Wednesday Through Saturday/...A dry forecast will continue through the extended forecast period. A dry northwesterly flow persists over our region into midweek between an upper trough over the southeastern states and a building ridge from south Texas to the ArkLaTex vicinity. The upper ridge should strengthen and build eastward toward the central Gulf Coast and Tennessee Valley region late in the week, before continuing to shift toward the southeastern U.S. by Saturday. Any hint of deeper moisture looks to remain confined offshore through the period. Temperatures should slowly modify through the extended period, with highs Wednesday in the mid to upper 70s, then improving to the lower 80s Thursday through Saturday. Lows Wednesday night will remain cool, averaging from the lower 50s inland to the lower 60s near the coast. Overnight lows should modify slightly through the end of the week, with lows by Friday night ranging from the mid to upper 50s inland to the mid to upper 60s near the coast and beaches. /21 MARINE...A strong cold front approaches from the northwest and is expected to move into the near shore waters shortly after midnight tonight, then south of the marine area shortly after sunrise Monday morning. Showers and thunderstorms are expected ahead of and along the front, with the best coverage occurring this afternoon through this evening. Small craft Advisories will likely be required in the wake of the front, beginning early Monday and continuing through Monday night. /13 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Oct 15, 5:29 AM CDT, 9 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 529 AM CDT Sun Oct 15 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-161030- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 529 AM CDT Sun Oct 15 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight A moderate risk of rip currents continues for the beaches of Alabama and northwest Florida. .DAYS TWO THROUGH SEVEN...Monday through Saturday A moderate risk of rip currents continues through Monday for the beaches of Alabama and northwest Florida. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Saturday. GMZ630>635-650-655-670-675-161030- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 529 AM CDT Sun Oct 15 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday In the wake of a cold frontal passage, a moderate to strong northerly flow creates hazardous conditions for small craft Monday, continuing through mid week.
In the hours before
Special weather statement, Oct 15, 1:53 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Mobile AL
153 PM CDT SUN OCT 15 2017
MSZ075-076-078-079-151945-
Perry MS-Stone MS-Greene MS-George MS-
153 PM CDT SUN OCT 15 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN GEORGE...SOUTHERN PERRY...SOUTHWESTERN GREENE AND
NORTHEASTERN STONE COUNTIES UNTIL 245 PM CDT...
At 152 PM CDT, the strong thunderstorm was located 7 miles east of
Maxie, or 7 miles northeast of Wiggins, moving east at 20 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Beaumont and McLain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3091 8914 3110 8915 3134 8878 3088 8858
3084 8912 3091 8915
TIME...MOT...LOC 1852Z 251DEG 19KT 3095 8908Special weather statement, Oct 15, 2:22 PM CDT, 1 hour 5 minutes before
Special Weather Statement National Weather Service Mobile AL 222 PM CDT SUN OCT 15 2017 ALZ059-262-FLZ201-152000- Baldwin Inland AL-Escambia AL-Escambia Inland FL- 222 PM CDT SUN OCT 15 2017 ...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL BALDWIN...SOUTHWESTERN ESCAMBIA AND NORTHWESTERN ESCAMBIA COUNTIES UNTIL 300 PM CDT... At 221 PM CDT, the strong thunderstorm was located 8 miles southwest of Bratt, or 9 miles south of Atmore. This storm was nearly stationary. Very Heavy rain and winds in excess of 30 mph will be possible with this storm. Locations impacted include... Bratt. LAT...LON 3077 8749 3087 8775 3106 8758 3091 8732 TIME...MOT...LOC 1921Z 214DEG 2KT 3089 8754
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 2:22 PM CDT | Special Weather Statement | MOB | Baldwin | 38 min |
| Oct 15, 2:33 PM CDT | Areal Flood Advisory | MOB | Baldwin | 117 min |
| Oct 15, 1:53 PM CDT | Special Weather Statement | MOB | Perry | 52 min |
Nearby
Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.